# SDR SWIA2021062258869

- Difficulty date: April 10, 2021
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 46,354 hours, 39,373 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409-559 Lbl9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LBL 9 PAX SEAT TRACK FROM APPROX FS 409+ 126 TO FS 559+ 4 HAS THREE AREAS OF CORROSION AT APPROX FS 344, FS 374 AND FS 559+ 4.     (C-CHECK - RO 6/19/21) / LOCATION OF CORROSION INCORRECTLY IDENTIFIED. CAMP ENTERED IN ERROR. SEE CAMP #22613350 JOB 27641101 OP 186 FOR CORRECTIVE ACTION.
